# SDR RAIA201502140001

- Difficulty date: February 14, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N809HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145187
- Aircraft time: 34,436 hours, 32,328 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK MESSAGE, RAN CHECK LIST AND MESSAGES WENT AWAY, LOUD POP AT 8-9000 FT, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND FOUND BLEED 1 LEAK WAS POSTING WITH NO AIR, FOUND WIRES BROKEN IN AFT EQUIPMENT BAY, REPAIRED WIRES, OPS CHECK GOOD.
